# SDR EIA2001124

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 660 RBL 117 WL 199 FLOORBEAM FITTING HAS .250 DIAMETER HOLE BROKEN OUT OF EDGE OF UPT T-CAP AFT FLANGE.  REPAIRED FITTING PER ECRA 3203-53-20-2.  (M)
